# SDR SWIA202055134

- Difficulty date: October 27, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM ASSEMBLY AT FS 985, BETWEEN LBL 27 AND THE FLOOR SILL HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  DAMAGE FOUND TO BE OUT OF LIMITS, PER CRJ 700 SRM 53-00-00-101-001-A01.  FLOOR SUPPORT CROSSBEAM REPAIRED, REF REO 670-53-61-1759, REV: -, 2020-11-23.  SKY CARD 51-900-1002 COMPLETED.
